Optimal hedging of a perpetual American put with a single trade

Cai, C, De Angelis, T and Palczewski, J orcid.org/0000-0003-0235-8746 (2021) Optimal hedging of a perpetual American put with a single trade. SIAM Journal on Financial Mathematics (SIFIN), 12 (2). pp. 823-866. ISSN 1945-497X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2021, Society for Industrial and Applied Mathematics. This is an author produced version of an article published in SIAM Journal on Financial Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: optimal hedging, discrete-time hedging, American put option, optimal stopping, free boundary problems
Dates:
  • Published: 29 June 2021
  • Published (online): 29 June 2021
  • Accepted: 20 April 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Aug 2021 14:58
Last Modified: 18 Sep 2021 15:54
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: 10.1137/20M1325265
Open Archives Initiative ID (OAI ID):

Export

Statistics